Alert archive / California / Frost Advisories in 2015

Frost Advisory 24, NWS Eureka, CA

September 4, 2015

NWS Eureka, CA issued this frost advisory at Sep 4, 2015, 3:22 AM PDT. It took effect at Sep 5, 2015, 3:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2015, 3:22 AM PDT (10:22 UTC)
In effect from
Sep 5, 2015, 3:00 AM PDT
Expired
Sep 5, 2015, 9:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WWUS76 KEKA 041022
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
322 AM PDT FRI SEP 4 2015

...FROST POSSIBLE IN SOUTH-CENTRAL TRINITY COUNTY...

.A COLD FRONT WILL BRING COLD CONDITIONS TO TRINITY COUNTY FRIDAY
NIGHT INTO SATURDAY MORNING WITH WIDESPREAD FROST POSSIBLE IN
SOUTH-CENTRAL TRINITY COUNTY IF WINDS SUBSIDE OVERNIGHT AS
FORECAST. TEMPERATURES WILL GRADUALLY WARM THROUGH THE WEEKEND
INTO NEXT WEEK.

CAZ004-050000-
/O.NEW.KEKA.FR.Y.0024.150905T1000Z-150905T1600Z/
UPPER TRINITY RIVER-
322 AM PDT FRI SEP 4 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT SATURDAY. 

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...HAYFORK...DOUGLAS CITY...PEANUT...RUTH...
  AND FOREST GLEN.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
037 
WWUS76 KEKA 050621
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1121 PM PDT FRI SEP 4 2015

CAZ004-051600-
/O.CON.KEKA.FR.Y.0024.150905T1000Z-150905T1600Z/
UPPER TRINITY RIVER-
1121 PM PDT FRI SEP 4 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
SATURDAY...

* LOW TEMPERATURES...LOWER TO MIDDLE 30S.

* LOCATIONS INCLUDE...HAYFORK...DOUGLAS CITY...PEANUT...RUTH... 
  AND FOREST GLEN. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
584 
WWUS76 KEKA 051600
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 AM PDT SAT SEP 5 2015

CAZ004-051700-
/O.EXP.KEKA.FR.Y.0024.000000T0000Z-150905T1600Z/
UPPER TRINITY RIVER-
900 AM PDT SAT SEP 5 2015

...FROST ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Sep 3, 3:08 PM PDT, 12 hours 14 minutes earlier.

Area forecast discussion, Sep 3, 3:08 PM PDT, 12 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
308 PM PDT THU SEP 3 2015

.SYNOPSIS...NEAR TO BELOW NORMAL TEMPERATURES WILL CONTINUE
ACROSS THE REGION THROUGH THIS WEEKEND AS A LOW PRESSURE TROUGH
PERSIST ACROSS THE WEST COAST. SCATTERED SHOWERS WILL OCCUR
PRIMARILY ACROSS THE INTERIOR ON FRIDAY. A FEW ISOLATED
THUNDERSTORMS ARE POSSIBLE OVER NORTHEASTERN TRINITY COUNTY AND
POSSIBLE THE YOLLA BOLLYS FRIDAY AFTERNOON.

&&

.DISCUSSION...AN UPPER LEVEL LOW PRESSURE TROUGH PERSISTS OVER
THE NORTH WEST PACIFIC. NEAR TO BELOW NORMAL TEMPERATURES WILL
CONTINUE ACROSS THE REGION THROUGH THIS WEEKEND. AN UPPER LEVEL
LOW PRESSURE TROUGH WILL MOVE ACROSS THE REGION FRIDAY. THE LOW
PRESSURE TROUGH WILL PRODUCE A SLIGHT CHANCE FOR SHOWERS PRIMARILY
ACROSS THE NORTHERN AND INLAND AREAS FRIDAY AFTERNOON AND FRIDAY
NIGHT. A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE PRIMARILY ACROSS
NORTHEASTERN TRINITY COUNTY AND POSSIBLY THE YOLLA BOLLYS LATE
FRIDAY AFTERNOON. DRIER CONDITIONS AND WARMER TEMPERATURES WILL
PREVAIL OVER THE INTERIOR NEXT WEEK AS A HIGH PRESSURE RIDGE
BUILDS ACROSS THE REGION.

&&

.AVIATION...VFR WILL PREVAIL ACROSS NORTHERN CALIFORNIA THROUGH THE
REMAINDER OF THE DAY. EXPECT SOME CLOUDS TO DEVELOP ACROSS INTERIOR
VALLEYS ONCE AGAIN TONIGHT WITH SOME PATCHY MVFR CEILINGS DEVELOPING
NEAR HUMBOLDT BAY LATE TONIGHT. VFR CONDITIONS WILL OTHERWISE
PERSIST FOR ALL OTHER AREAS.

&&

.MARINE...FRESH TO STRONG NORTHERLY WINDS WILL PERSIST OVER THE NEXT
FEW DAYS AS SURFACE HIGH PRESSURE OFFSHORE PINCHES THE PRESSURE
GRADIENT AGAINST THE COASTAL THERMAL TROUGH. WINDS ACROSS THE
NORTHERN WATERS WILL DECREASE BRIEFLY EARLY FRIDAY AS A PASSING
SHORTWAVE WEAKENS THE PRESSURE GRADIENT THUS THE ADVISORIES ACROSS
THE NORTHERN WATERS AND SOUTHERN INNER WATERS SHOULD BE GOOD TO
EXPIRE FRIDAY MORNING. HOWEVER, ONCE THE TROUGH SHIFTS EAST RIDGING
WILL STRENGTHEN THE PRESSURE GRADIENT FRIDAY NIGHT THROUGH SATURDAY.
AN ADVISORY, AT LEAST FOR THE NORTHERN OUTER WATERS, MAY BE NEEDED
FOR INCREASING WINDS SATURDAY AND SUNDAY. CONFIDENCE IS LOW WHETHER
THESE WINDS WILL REACH THE INNER WATERS SO WILL WAIT TO ISSUE TIL
FRIDAY. WIDESPREAD WINDS SHOULD FALL BELOW ADVISORY CRITERIA LEVELS
BY THE MIDDLE OF NEXT WEEK AS THE RIDGE OFFSHORE WEAKENS AND SHIFTS
NORTHWARD ALLOWING THE GRADIENT TO RELAX.

SHORT PERIOD WAVE ENERGY IS INCREASING DOMINANCE ON THE WAVE
SPECTRUM DUE TO THE INCREASING WINDS. BUOY OBSERVATIONS SHOWED THAT
THESE WAVES EXISTED ALONGSIDE WITH A MID PERIOD SWELL SYSTEM EARLY
THIS AFTERNOON. THE SHORTER PERIOD WAVES WILL DIMINISH SLIGHTLY ON
FRIDAY IN RESPONSE TO THE WINDS AND BUILD AGAIN BY SUNDAY. MULTIPLE
SOUTHERLY LONG PERIOD WAVE SYSTEMS WILL PROPAGATE THE COASTAL WATERS
THROUGH EARLY NEXT WEEK. THE FIRST OF THE SYSTEMS TO BUILD NEAR 2 FT
AROUND 17 SECONDS ON SUNDAY AND THE SECOND TO BUILD NEAR 3 FT AROUND
17 SECONDS BY TUESDAY. LITTLE IMPACTS ARE EXPECTED FOR MARINERS IN
DEEP WATER, HOWEVER, INDIVIDUALS NEARSHORE OR IN THE SURF ZONE COULD
SEE STRONGER CURRENTS ESPECIALLY SOUTH OF CAPE MENDOCINO. KML

&&

.FIRE WEATHER...GOOD OVERNIGHT RH RECOVERIES WILL CONTINUE
THROUGH THIS WEEKEND. DRIER AIR AND WARMER TEMPERATURES WILL
PREVAIL ACROSS THE REGION EARLY NEXT WEEK AS A WEAK OFFSHORE FLOW
DEVELOPS. AN UPPER LEVEL TROUGH AND NEARLY CUT OFF LOW MAY
INCREASE INSTABILITY ENOUGH FOR A FEW ISOLATED THUNDERSTORMS
FRIDAY AFTERNOON AND EARLY EVENING PRIMARILY OVER NORTHEASTERN
TRINITY COUNTY AND POSSIBLY THE YOLLA BOLLYS. QPF VALUES ARE
EXPECTED TO BE FAIRLY LIGHT WITH VERY LOCALIZED HIGHER AMOUNTS
BENEATH ANY THUNDERSTORMS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 AM PDT FRIDAY FOR PZZ450.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT FRIDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT FRIDAY FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 3 AM PDT MONDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 3, 2:44 PM PDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PDT THU SEP 3 2015

CAZ001>003-076-042145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
244 PM PDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-042145-
UPPER TRINITY RIVER-
244 PM PDT THU SEP 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.